# SDR A6WA202110197915

- Difficulty date: October 18, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 42,019 hours, 39,735 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING LANDING GEAR UP, GOT GEAR DISAGREE MSG, C/W QRH LANDING GEAR DOWN 3 GREENS.  NLG DID NOT COME UP. RETURNED TO ORIGINATING AIRPORT.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED NLG DOOR SELECTOR VALVE IAW AMM 32-22-20. OPS CHECK GOOD. REMOVED PLACARD REMOVED FROM MEL                       P/N: 750006000, S/N OFF: 1945, S/N ON: 0365T    ARW
